# SDR XGNA2020F00000

- Difficulty date: November 4, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N4165G
- Make and model: Cessna 402B
- Aircraft serial: 402B1212
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 4709489001
- Part serial: ZA012119
- Condition: Inoperative
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WILL NOT MAINTAIN CORRECT MANIFOLD PRESSURE.
